Extensions to the CEGAR Approach on Petri Nets

Hajdu, Ákos and Vörös, András and Bartha, Tamás and Mártonka, Zoltán (2014) Extensions to the CEGAR Approach on Petri Nets. ACTA CYBERNETICA-SZEGED, 21 (3). pp. 401-417. ISSN 0324-721X


Download (337kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 11 Jan 2016 17:32
Last Modified: 11 Jan 2016 17:32
URI: https://eprints.sztaki.hu/id/eprint/8440

Update Item Update Item